Generalized weighted Sobolev spaces and applications to Sobolev orthogonal polynomials, I

Repositorio e-Archivo

Mostrar el registro sencillo del ítem Rodríguez, José M. Álvarez, Venancio Romera, Elena Pestana, Domingo 2010-01-19T09:07:52Z 2010-01-19T09:07:52Z 2004-02
dc.identifier.bibliographicCitation Acta Applicandae Mathematicae, 2004, vol. 80, n. 3, p. 273-308
dc.identifier.issn 0167-8019 (Print)
dc.identifier.issn 1572-9036 (Online)
dc.description 36 pages, no figures.-- MSC2000 codes: 41A10, 46E35, 46G10.-- Part II of this paper published in: Approx. Theory Appl. 18(2): 1-32 (2002), available at:
dc.description MR#: MR2047389 (2005k:42062)
dc.description Zbl#: Zbl 1081.42024
dc.description.abstract In this paper we present a definition of Sobolev spaces with respect to general measures, prove some useful technical results, some of them generalizations of classical results with Lebesgue measure and find general conditions under which these spaces are complete. These results have important consequences in approximation theory. We also find conditions under which the evaluation operator is bounded.
dc.description.sponsorship Research by first (J.M.R.), third (E.R.) and fourth (D.P.) authors was partially supported by a grant from DGI (BFM 2000-0206-C04-01), Spain.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights © Springer
dc.subject.other Sobolev spaces
dc.subject.other Weights
dc.subject.other Orthogonal polynomials
dc.title Generalized weighted Sobolev spaces and applications to Sobolev orthogonal polynomials, I
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1023/B:ACAP.0000018790.82924.72
dc.rights.accessRights openAccess
 Find Full text

Ficheros en el ítem

*Click en la imagen del fichero para previsualizar.(Los elementos embargados carecen de esta funcionalidad)

Este ítem aparece en la(s) siguiente(s) colección(es)

Mostrar el registro sencillo del ítem